# SDR 109040705DG

- Difficulty date: April 7, 2005
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N22RX
- Make and model: Agusta A109
- Aircraft serial: 7155
- Aircraft time: 6,534 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON UNCOWLING FOR A ROUTINE 600 HOUR INSPECTION, THE MAINTENANCE STAFF NOTED THE REMAINS OF A TAIL ROTOR DRIVE SHAFT RUBBER COLLAR (P/N:  109-0425-08-1) LAYING ON THE DECK BELOW ITS RESPECTIVE BEARING HANGAR.  THE RUBBER COLLAR APPEARS HEAT DAMAGED AND BRITTLE, THE BEARING APPEARS TO HAVE EXCESSIVE DRAG.  THE DRIVE SHAFT SHOWS INDICATIONS OF THE DRIVESHAFT SPINNING INSIDE THE COLLAR AND CAUSING EXCESSIVE WEAR.   THIS BEARING ASSEMBLY IS DIFFICULT TO VISUALIZE ON DAILY INSPECTIONS BECAUSE OF ITS LOCATION.
